Home > Journals > Italian Journal of Dermatology and Venereology > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2016 October;151(5) > Giornale Italiano di Dermatologia e Venereologia 2016 October;151(5):565-6

CURRENT ISSUE
 

JOURNAL TOOLS

Publishing options
eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions
Cite this article as
Share

 

LETTERS TO THE EDITOR   

Giornale Italiano di Dermatologia e Venereologia 2016 October;151(5):565-6

Copyright © 2016 EDIZIONI MINERVA MEDICA

language: English

Lichenoid dermatitis caused by thienopyridine derivatives

Massimiliano GALEONE 1, Federica SCARFÌ 1, Andrea BASSI 1, Daniela MASSI 2, Elisa M. DIFONZO 1, Stefano FRANCALANCI 1

1 Division of Dermatology, Department of Surgery and Translational Medicine, University of Florence, Florence, Italy; 2 Division of Pathological Anatomy, Department of Surgery and Translational Medicine, University of Florence, Florence, Italy


PDF


top of page